MathSciNet Relay Station
MathSciNet bibliographic data
MR1647166 35L05 (35B65)
Cagnol, John; Zolésio, Jean-Paul Hidden shape derivative in the wave equation with Dirichlet boundary condition. C. R. Acad. Sci. Paris Sér. I Math. 326 (1998), no. 9, 1079–1084.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement